# SDR UALA2012082104656

- Difficulty date: August 19, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,034 hours, 12,158 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD FLUID STREAMING DOWN TAIL CONE AND APU COMPARTMENT.  CLEANED AREA RAN ALL HYD SYSTEMS CYCLED RUDDER SEVERAL TIMES FOUND NO ACTIVE LEAKS.
